Translator Disclaimer
June 2020 Deformations of nonsingular Poisson varieties and Poisson invertible sheaves
Chunghoon Kim
Kyoto J. Math. 60(2): 511-541 (June 2020). DOI: 10.1215/21562261-2019-0042

Abstract

We study deformations of nonsingular Poisson varieties and Poisson invertible sheaves, which extend the flat deformation theory of nonsingular varieties and invertible sheaves. In the Appendix, we study deformations of Poisson vector bundles. We identify first-order deformations and obstructions.

Citation

Download Citation

Chunghoon Kim. "Deformations of nonsingular Poisson varieties and Poisson invertible sheaves." Kyoto J. Math. 60 (2) 511 - 541, June 2020. https://doi.org/10.1215/21562261-2019-0042

Information

Received: 4 July 2016; Revised: 28 August 2017; Accepted: 1 December 2017; Published: June 2020
First available in Project Euclid: 22 February 2020

zbMATH: 07223243
MathSciNet: MR4094742
Digital Object Identifier: 10.1215/21562261-2019-0042

Subjects:
Primary: 14B10
Secondary: 14B12, 17B63, 32G07, 53D17

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 2 • June 2020
Back to Top